# SDR SCNA20230412120

- Difficulty date: March 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-8
- Aircraft serial: 32739
- Aircraft time: 50,384 hours, 24,796 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR EXTENDED OUT OF SLIDE COMPARTMENT .   INSPECTED L1 GRIT BAR EXTENDED IAW AMM 23-66-01 NO DEFECTS NOTED AT THIS TIME AC IS OK FOR SERVICE.
